# SDR FDEA202211172812

- Difficulty date: November 17, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 93,649 hours, 23,807 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Part number: NNB6786502
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG DOOR CRACKED AT TOP HINGE AREA  REOVED AND REPLACED DOOR PER AMM MD11 32-14-20-4.
